# SDR AALA202102019001

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 59,049 hours, 34,351 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Low Pressure
- Location: Lt Wg Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL LEFT TANK PUMP #2 LOW PRESSURE FAULT. REPLACED LEFT WING FUEL PUMP #2 PRESSURE SWITCH, ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 28-21-15.
